# SDR HNAA2015031100087

- Difficulty date: March 11, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 55,277 hours, 61,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 316
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY EXIT LIGHT WILL NOT ILLUMINATED AT ROW 7.  R & R BULB AT CEILING EMERGENCY LIGHT, ROW 7.  OPS CHECKED GOOD.
